<< Previous Issue Kyungpook Mathematical Journal (Vol. 29, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 1—113
 Original Articles 
SOME STRUCTURE THEOREMS ON TOPOLOGICAL PERIODIC SEMIGROUPS
Younki Chae
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 1—4
STRONGLY SEMIPRIME ALTERNATIVE RINGS WITH xy2x = yx2y
Tae-il Suh
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 5—6
HADAMARD PRODUCTS OF BLOCH FUNCTIONS AND ITS DUAL SPACES
Yong Cho, Yong Chan Kim
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 7—10
ON SOME ALMOST HERMITIAN MANIFOLDS WITH CONSTANT HOLOMORPHIC SECTIONAL CURVATURE

Takuji Sato

Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 11—25
ISOMETRIES OF AlgLn
Young Soo Joo1, Taeg Young Choi2
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 26—36
ON THE CHERN FORMS AND CONFORMALLY INVARIANT TENSOR B0 OF KAEHLER MANIFOLDS
Jeong Hyeong Park
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 37—40
UNIFIED CHARACTERIZATIONS OF SOME MAPPINGS NEAR TO CONTINUOUS OR NEAR TO OPEN
Shozo Sakai
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 41—56
INFINITESIMAL TRANSFORMATIONS WHICH ARE RELATED TO CL-TRANSFORMATION IN SASAKIAN MANIFOLDS (3)
Sang-Seup Eum
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 57—63
MEROMORPHICALLY STARLIKE FUNCTIONS WITH POSITIVE AND FIXED SECOND COEFFICIENTS
B. A. Uralegaddi
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 64—68
ANOTHER CALSS OF MINIMAL HP SPACES
T. G. Raghavan1, I. L. Reilly2
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 69—80
THE PAINLEVE' PROPERTY,.. COMPLETE INTERGRABILITY AND BACKLUND TRANSFORMATIONS FOR A FAMILY OF LIOUVILLE EQUATIONS
M. F. El-Sabbagh, A. H. Khater
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 81—86
ON THE INVERSE SCATTERING PROBLEM FOR A GENERALIZED STÜRM LIOUVILLE DIFFERENTIAL OPERATOR
A. A. Darwish
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 87—103
FACTORIZATION OF AUTOMORPHISMS ON TENSOR PRODUCT OF ALGEBRAS (I)
Young Soo Jo
Kyungpook Mathematical Journal 1989 Vol. 29, No. 1, 104—113

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd